# SDR A6WA202208128269

- Difficulty date: August 12, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N452AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7835
- Aircraft time: 38,656 hours, 37,326 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Part number: 601R4108211
- Part serial: NSA
- Condition: None
- Location: Crew Seat Rail
- Part time: 38,656 hours, 37,326 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H INBD COCKPIT FLOOR SEAT RAIL MISSING FASTENERS AND HAS NICKS AND WEAR MARKS ****AIRCRAFT REMOVED FROM SERVICE ****  REMOVED AND REPLACED L/H INBD COCKPIT FLOOR SEAT RAIL, REF REO 601R-53-11-3792, REV -A, 2022-08-04 , DWG 600-33100 REV AB, DWG 601R41080 REV -B, CRJ 200 SRM 51-42-21 AND CRJ 200 SRM 51-42-20
